# SDR MJYA20160825012

- Difficulty date: August 25, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 55,281 hours, 65,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SYSTEM, PORTABLE EMERGENCY EXIT LIGHT WILL NOT ACTIVATE WHEN SELECTED TO ON.  AWAITING DETAILS ON REPAIR.
